Translator Disclaimer
November/December 2013 Small data in an optimal Banach space for the parabolic-parabolic and parabolic-elliptic Keller--Segel equations in the whole space
Pierre Gilles Lemarié--Rieusset
Adv. Differential Equations 18(11/12): 1189-1208 (November/December 2013).

Abstract

We prove global existence and stability for the Keller--Segel equations with small initial values in the critical Morrey space.

Citation

Download Citation

Pierre Gilles Lemarié--Rieusset. "Small data in an optimal Banach space for the parabolic-parabolic and parabolic-elliptic Keller--Segel equations in the whole space." Adv. Differential Equations 18 (11/12) 1189 - 1208, November/December 2013.

Information

Published: November/December 2013
First available in Project Euclid: 4 September 2013

zbMATH: 1284.35226
MathSciNet: MR3129022

Subjects:
Primary: 35B35, 35K57

Rights: Copyright © 2013 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 11/12 • November/December 2013
Back to Top